MAUDE Adverse Event Report: FEMCARE-NIKOMED LTD FILSHIE CLIP SYSTEM; DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE

FEMCARE-NIKOMED LTD FILSHIE CLIP SYSTEM; DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE
Model Number AVM-851
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Pain (1994); Inadequate Pain Relief (2388)
Date of Event 08/04/2016
Additional Manufacturer Narrative
This event was reported by the fda to (b)(4), incorrectly identified on report no mw5064294 as the manufacturer.(b)(4) is the distributor of the filshie clip system in the u.S.Femcare-nikomed ltd.(femcare), is the actual device manufacturer.Femcare is filing this report out of caution because a medwatch report was previously filed by medical facility indicating an adverse event, although we have been unable to connect with a medical practitioner to confirm that the event required surgical intervention to avoid risk of serious injury.If clinical input becomes available that suggests medical or surgical intervention was necessary to preclude permanent impairment of a body function or permanent damage to a body structure femcare will augment this report accordingly.Device not returned to manufacturer.
 
Event or Problem Description
Femcare-nikomed received the following report from fda via a medwatch report submitted by a medical facility risk manager, reference mw5064294.Patient had a filshie tubal ligation procedure (b)(6) 2016.Post-op the patient complained of pain, cramping and discomfort.Patient was re-admitted for removal of filshie clips on (b)(6) 2016.

Brand Name
FILSHIE CLIP SYSTEM
Common Device Name
DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE
Manufacturer (Section D)
FEMCARE-NIKOMED LTD
stuart court, spursholt place
salisbury road
romsey, hampshire SO51 6DJ
UK  SO51 6DJ
MDR Report Key6221833
Report Number8021955-2016-00002
Device Sequence Number16245102
Product Code KNH
UDI-Device Identifier05055515602121
UDI-Public05055515602121
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P920046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberAVM-851
Device Catalogue NumberAVM-851
Device Lot Number36105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2016
Initial Report FDA Received Date01/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;